RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 3, Pages 34–42 (Mi timm1548)  

Distance-regular locally $pG_{s-6}(s,t)$-graphs of diameter greater than 3

V. V. Bitkina, A. K. Gutnova

North Ossetian State University after Kosta Levanovich Khetagurov, Vladikavkaz

Abstract: J. Koolen suggested the problem of studying distance-regular graphs in which neighborhoods of vertices are strongly regular graphs with the second eigenvalue at most t for some natural $t$. The solution of Koolen's problem consists of two steps: the first step is the enumeration of admissible intersection arrays of such graphs, and the second step is finding the automorphisms of the graphs with these arrays. At present, the first step is complete for $t = 5$ (A. Makhnev, D. Paduchikh, and A. Gutnova; A. Makhnev). The second step is complete for $t = 3$ (A. Makhnev and M. Shermetova). The program of studying distance-regular graphs in which neighborhoods of vertices are strongly regular graphs with the second eigenvalue $r$ such that $5 < r \le 6$ consists of three parts: the theorem of reduction to exceptional local subgraphs, the enumeration of intersection arrays of distance-regular locally exceptional pseudogeometric graphs, and the enumeration of intersection arrays of distance-regular locally exceptional nonpseudogeometric graphs. In this paper we enumerate intersection arrays of distance-regular locally pseudogeometric graphs for $pG_{s-6}(s,t)$ with diameter greater than $3$.

Keywords: distance-regular graph, local subgraph, eigenvalue of a graph.

DOI: https://doi.org/10.21538/0134-4889-2018-24-3-34-42

Full text: PDF file (201 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.17+512.54
MSC: 05C25, 20B25
Received: 20.06.2018

Citation: V. V. Bitkina, A. K. Gutnova, “Distance-regular locally $pG_{s-6}(s,t)$-graphs of diameter greater than 3”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 3, 2018, 34–42

Citation in format AMSBIB
\Bibitem{BitGut18}
\by V.~V.~Bitkina, A.~K.~Gutnova
\paper Distance-regular locally $pG_{s-6}(s,t)$-graphs of diameter greater than 3
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 3
\pages 34--42
\mathnet{http://mi.mathnet.ru/timm1548}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-3-34-42}
\elib{http://elibrary.ru/item.asp?id=35511273}


Linking options:
  • http://mi.mathnet.ru/eng/timm1548
  • http://mi.mathnet.ru/eng/timm/v24/i3/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:9
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019